# SDR REXA2014041700380

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 26,171 hours, 23,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROWS 2 - 5.  R & R CONNECTOR AT EMERGENCY FLOOR LIGHTS AT ROW 5 IAW CRJ AMM 33-51-01.  EMERGENCY FLOOR LIGHTS RAMP TESTED GOOD.
